CSpace
高维时滞周期的Kolmogorov型系统的正周期解
陈兰荪1; 滕志东2
1999
Source Publication应用数学学报
ISSN0254-3079
Volume022Issue:003Pages:446
Abstract本文应用Banach空间中的Horn不动点得到了高维时滞的周期Kolmogorov型生态系统的正周期解存在性定理,作为这个定理的应用,讨论了几类时滞的周期LotkaVolterra型系统的正周期解的存在性问题,建立了新的实用的判别准则。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46538
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.新疆大学
Recommended Citation
GB/T 7714
陈兰荪,滕志东. 高维时滞周期的Kolmogorov型系统的正周期解[J]. 应用数学学报,1999,022(003):446.
APA 陈兰荪,&滕志东.(1999).高维时滞周期的Kolmogorov型系统的正周期解.应用数学学报,022(003),446.
MLA 陈兰荪,et al."高维时滞周期的Kolmogorov型系统的正周期解".应用数学学报 022.003(1999):446.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[陈兰荪]'s Articles
[滕志东]'s Articles
Baidu academic
Similar articles in Baidu academic
[陈兰荪]'s Articles
[滕志东]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[陈兰荪]'s Articles
[滕志东]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.